Alert archive / New York / Small Craft Advisories in 2009
Small Craft Advisory 107, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Dec 29, 2009, 9:49 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2009, 9:49 AM EST (14:49 UTC)
- Expired
- Dec 29, 2009, 3:14 PM EST
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
766 WHUS71 KBUF 291449 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 949 AM EST TUE DEC 29 2009 LEZ040-041-292300- /O.NEW.KBUF.SC.Y.0107.091229T1449Z-091230T0500Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 949 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. NORTHWEST WINDS WILL RUN 15 TO 25 MPH THIS AFTERNOON AND DIMINISH THIS EVENING. WAVES WILL RUN 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-292300- /O.CON.KBUF.SC.Y.0106.000000T0000Z-091230T0500Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 949 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-292300- /O.CON.KBUF.SC.Y.0106.000000T0000Z-091230T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 949 AM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
1 follow-up statement
875 WHUS71 KBUF 292014 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 314 PM EST TUE DEC 29 2009 LOZ042-292115- /O.CAN.KBUF.SC.Y.0106.000000T0000Z-091230T0500Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 314 PM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED AND WAVES SUBSIDED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ040-041-292115- /O.CAN.KBUF.SC.Y.0107.000000T0000Z-091230T0500Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 314 PM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED AND WAVES SUBSIDED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LOZ043>045-300400- /O.EXT.KBUF.SC.Y.0106.000000T0000Z-091230T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 314 PM EST TUE DEC 29 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 5:51 AM EST, 3 hours 58 minutes earlier.
Area forecast discussion, Dec 29, 5:51 AM EST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
551 AM EST TUE DEC 29 2009
.SYNOPSIS...
A NORTHWESTERLY FLOW OF ARCTIC AIR WILL RESULT IN MULTIPLE LAKE
EFFECT SNOW BANDS TODAY AND TONIGHT. HIGH PRESSURE WILL THEN BRING A
PERIOD OF MILDER AND DRIER CONDITIONS FOR WEDNESDAY...BEFORE A
THREAT OF SOME GENERAL LIGHT SNOW RETURNS WEDNESDAY NIGHT AND
THURSDAY...CONTINUING THROUGH THE HOLIDAY WEEKEND AS LOW PRESSURE
STALLS NEAR THE ATLANTIC COAST.
&&
.NEAR TERM /THROUGH TONIGHT/...
MADE A QUICK UPDATE TO CANCEL THE WINTER WEATHER ADVISORY ACROSS THE
NIAGARA FRONTIER AND TO DROP THE LAKE EFFECT SNOW ADVISORY FOR
MONROE, LIVINGSTON AND ONTARIO COUNTIES. WEAK MULTIPLE SNOW BANDS
WILL CONTINUE TO FORM ALONG THE WESTERN SHORES OF LAKE ONTARIO IN
THE BRISK NORTHWEST FLOW...BUT THE CONNECTION TO GEORGIAN BAY HAS
WEAKENED AND THE WINDS HAVE DIED DOWN CONSIDERABLY.
BETTER DEFINED LAKE SNOW BANDS ARE IN PLACE FROM WAYNE TO OSWEGO
COUNTIES. EXPECT THESE BANDS TO REMAIN INTACT THIS MORNING AND
POSSIBLY INTENSIFY DURING THE AFTERNOON AS THE BOUNDARY LAYER WINDS
BACK MORE TO THE WEST NORTHWEST AS THE UPPER MIDWEST HIGH DRIFTS
SOUTHEAST TOWARD THE OHIO VALLEY. THIS WILL ALLOW THE FETCH ACROSS
THE LAKE TO INCREASE A BIT. BUFKIT SOUNDINGS ALSO SHOW DECENT
MOISTURE TRAPPED BELOW THE SUBSIDENCE INVERSION ALONG WITH FAVORABLE
ICE CRYSTAL GROWTH WITHIN THE CLOUD BEARING LAYER. AN UPSTREAM
CONNECTION TO GEORGIAN BAY MAY COME INTO PLAY ALONG THE SOUTHEAST
SHORES OF LAKE ONTARIO.
EAST OF LAKE ERIE...THE NORTHWEST UPSLOPE FLOW WILL HELP TO
COMPENSATE FOR A SHORTER FETCH OFF THE LAKE. BUT...ADDITIONAL
ACCUMULATIONS WILL GENERALLY BE NO GREATER THAN 2 TO 4 INCHES.
HOWEVER...BRISK NORTHWEST WINDS WILL CONTINUE TO CAUSE PROBLEMS IN
BLOWING AND DRIFTING SNOW FOR MUCH OF THE DAY. THEREFORE...THE LAKE
EFFECT SNOW WARNING FOR THE SOUTHERN TIER REMAINS IN EFFECT.
THE COMBINATION OF WIND AND TEMPERATURES RANGING FROM THE UPPER
SINGLE NUMBERS TO THE TEENS WILL PRODUCE WIND CHILLS IN THE -5 TO
-10 DEGREE RANGE THIS MORNING...WITH A MINOR RECOVERY EXPECTED
DURING THE AFTERNOON.
THE ONGOING LAKE SNOWS WILL CONTINUE TO WEAKEN TONIGHT AS THE
SHEAR INCREASES AND THE LOW LEVEL MOISTURE PROFILES AND SNOW GROWTH
REGIONS BECOME FAR LESS FAVORABLE FOR LAKE SNOWS AFTER 06Z.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
THE WEATHER PATTERN QUIETS DOWN WEDNESDAY AS A SURFACE RIDGE
DEVELOPS INTO THE AREA. THERE WILL STILL BE SOME LINGERING MORNING
LAKE EFFECT SNOW SHOWERS TO THE SOUTHEAST OF THE LAKES...PRIMARILY
OFF LAKE ONTARIO. WARM AIR ADVECTION ALOFT AND A LOWERING
INVERSION WILL END ANY LAKE ACTIVITY ENTIRELY BY WEDNESDAY
AFTERNOON. WEDNESDAY LOOKS TO BE A MILDER DAY WITH TEMPERATURES
BACK INTO THE LOWER TO MID 30S ACROSS THE WEST...BUT LIKELY
REMAINING IN THE 20S ACROSS THE NORTH COUNTRY.
SURFACE HIGH WILL SHIFT OFF THE EAST COAST WEDNESDAY NIGHT AND
THURSDAY SETTING UP A SOUTHERLY FLOW INTO THE AREA AHEAD OF AN
APPROACHING UPPER LEVEL TROUGH. NORTHWARD MOISTURE TRANSPORT LOOKS
LIMITED AS NEARLY ALL OF THE DEEPER GULF MOISTURE IS FOCUSED IN THE
NORTHERN GULF COAST REGION NEAR THE DEVELOPING GULF OF MEXICO
SURFACE WAVE. THIS WOULD RESULT IN ONLY VERY MINOR QPF FOR OUR
REGION AND WILL LIMIT ANY TYPE OF SNOW ACCUMULATIONS TO JUST
NUISANCE SNOWS...PROBABLY NO MORE THAN AN INCH AT BEST.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THURSDAY NIGHT BEGINS WITH A TROF SLOWLY CROSSING WESTERN NEW YORK
WITH SOME ASSOCIATED LIGHT SNOW. TEMPS LOOK MODERATE FOR NEW YEARS
EVE FESTIVITIES...NOT FAR FROM FREEZING. UPPER LEVEL TROF THEN DIGS
AND CLOSES OFF OVER NORTHEAST LATER FRIDAY AND JUST REMAINS IN PLACE
THROUGH AT LEAST SUNDAY. MODELS DEVELOP A SURFACE LOW NEAR OR JUST
OFF THE NEW ENGLAND COAST...WHICH JUST MEANDERS IN PLACE ALL
WEEKEND. PERIODIC WRAPAROUND SNOWS WILL LIKELY AFFECT OUR REGION
FROM TIME TO TIME THROUGH THE ENTIRE PERIOD...ALTHOUGH MAJOR ACCUMS
SHOULD STAY TO OUR EAST AND ARE NOT LIKELY HERE. FOR NOW WILL
BROADBRUSH WITH LIKELY POPS ON FRI/FRI NT AND HIGH CHC POPS SAT-MON.
TEMPS WILL TURN COLDER AGAIN...SOME TEN DEG OR SO BELOW NORMAL...IN
MID 20S.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
A NORTHWEST FLOW OF MUCH COLDER AIR WILL CONTINUE TO PRODUCE
WIDESPREAD SNOW SHOWERS AND SQUALLS THROUGH TUESDAY MORNING. THE
NARROW AND TRANSIENT NATURE OF THESE SNOW SQUALLS WILL MAKE TIMING
LOWER VSBY THROUGH THE TERMINALS VERY PROBLEMATIC. EXPECT PLENTY OF
TAF AMENDMENTS BASED ON SHORT TERM RADAR TRENDS.
THE MOST PERSISTENT SNOW SHOWERS SHOULD IMPACT THE KROC AND KJHW
TERMINALS WITH ACTIVITY OFF LAKES ONTARIO AND ERIE RESPECTIVELY.
BOTH OF THESE SITES WILL HAVE PERIODS OF IFR CONDITIONS THROUGH
TUESDAY MORNING. KBUF AND KIAG HAVE BEEN LIVING A CHARMED LIFE
BETWEEN STREAMERS ALL EVENING...PROBABLY DUE TO SHADOWING FROM THE
BRUCE PENINSULA WITH LAKE HURON ACTIVITY TO THEIR SOUTHWEST...AND
GEORGIAN BAY ACTIVITY TO THEIR NORTHEAST. THIS MAY CONTINUE FOR MUCH
OF THE NIGHT...ALTHOUGH AT SOME POINT JUST A SMALL CHANGE IN WIND
DIRECTION WILL ALLOW AT LEAST SOME SNOW SHOWERS TO MOVE IN. WILL
OFFER A WINDOW OF TEMPO IFR CONDITIONS LATER TONIGHT WITH THIS
EXPECTATION.
ON TUESDAY THE AREAL COVERAGE AND INTENSITY OF LAKE EFFECT SHOULD
SLOWLY DIMINISH THROUGH THE DAY AS DRYING AND SUBSIDENCE BUILD
ACROSS THE LOWER LAKES. WILL CARRY THIS DIMINISHING TREND IN THE
TAFS WITH CONDITIONS IMPROVING TO VFR DURING THE AFTERNOON.
EAST OF LAKE ONTARIO...A BROAD AREA OF SNOW WILL CONTINUE TO
REGENERATE FOR SEVERAL MORE HOURS. THE HEAVIEST ACTIVITY WILL REMAIN
SOUTH AND EAST OF KART...BUT STILL CLOSE ENOUGH TO BRING A FEW MORE
HOURS OF PERIODIC IFR. AFTER THAT...EXPECT SNOW TO END AND MVFR CIGS
TO LINGER LATE TONIGHT INTO TUESDAY MORNING BEFORE SCATTERING OUT
LATER TUESDAY.
OUTLOOK...
TUESDAY NIGHT...MVFR/VFR WITH A CHANCE OF SNOW SHOWERS...WITH SOME
LOCALIZED IFR CONDITIONS IN LAKE SNOWS SOUTHEAST OF THE LAKES.
WEDNESDAY AND THURSDAY...MVFR/VFR WITH A CHANCE OF SNOW SHOWERS.
FRIDAY AND SATURDAY...PERIODS OF IFR WITH SNOW.
&&
.MARINE...
FRESH TO STRONG NORTHWEST BREEZES WILL BE ACROSS THE LOWER LAKES
TODAY AND TONIGHT. SMALL CRAFT CONDITIONS WILL EXIST ON BOTH LAKES
TODAY WITH CONDITIONS GRADUALLY IMPROVING TONIGHT. WINDS WILL BACK
TO SOUTHERLY AND DIMINISH RAPIDLY ON WEDNESDAY WITH RELATIVELY LIGHT
WINDS THROUGH THURSDAY NIGHT BEFORE INCREASING NORTH TO NORTHWEST
WINDS RETURN FROM LATER FRIDAY ON THROUGH THE UPCOMING WEEKEND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WARNING UNTIL 6 PM EST THIS EVENING FOR
NYZ005-006-012-019-020-085.
LAKE EFFECT SNOW ADVISORY UNTIL 6 PM EST THIS EVENING FOR
NYZ004.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
NYZ021.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 AM EST THIS MORNING FOR LEZ040-
041.
SMALL CRAFT ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
LEZ020.
SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR
LOZ043>045.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR LOZ042.
&&
SYNOPSIS...TMA
NEAR TERM...TJP
SHORT TERM...TMA
LONG TERM...SFM
AVIATION...HITCHCOCK
MARINE...TMAHazardous weather outlook, Dec 29, 5:08 AM EST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 508 AM EST TUE DEC 29 2009 NYZ012-019-020-085-301015- WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 508 AM EST TUE DEC 29 2009 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-010-011-301015- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE- 508 AM EST TUE DEC 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ021-301015- ALLEGANY- 508 AM EST TUE DEC 29 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004-301015- WAYNE- 508 AM EST TUE DEC 29 2009 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003-013-014-301015- MONROE-LIVINGSTON-ONTARIO- 508 AM EST TUE DEC 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ005-301015- NORTHERN CAYUGA- 508 AM EST TUE DEC 29 2009 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-301015- OSWEGO- 508 AM EST TUE DEC 29 2009 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-301015- JEFFERSON-LEWIS- 508 AM EST TUE DEC 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ042>045-062>065-SLZ022-301015- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 508 AM EST TUE DEC 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ024-301015- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 508 AM EST TUE DEC 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-301015- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 508 AM EST TUE DEC 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Dec 29, 9:27 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 927 AM EST TUE DEC 29 2009 NYZ002>004-014-291600- ORLEANS-MONROE-WAYNE-ONTARIO- INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK... CANANDAIGUA 927 AM EST TUE DEC 29 2009 ...LOCAL SNOWSQUALLS TO CONTINUE THIS MORNING... AT 925 AM...NARROW STREAMERS OF SNOW CONTINUED TO MOVE IN OFF LAKE ONTARIO ON A BRISK NORTHWEST WINDS...SOME OF THESE WERE BRIEFLY HEAVY. THIS ACTIVITY WILL CONTINUE OVER MUCH OF THE REGION FOR THE REST OF THE MORNING...THEN TEND TO DISSIPATE DURING THE MIDDAY HOURS. A GENERAL 1 TO 3 INCHES WILL ACCUMULATE OVER MOST AREAS...BUT BRISK NORTHWEST WINDS OF 15 TO 30 MPH WILL RESULT IN BLOWING AND DRIFTING AND REDUCED VISIBILITIES. MOTORISTS SHOULD EXERCISE CAUTION AND BE PREPARED FOR HARSH MIDWINTER DRIVING CONDITIONS. SFM
Nearby
Small Craft Advisories in New York, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.